# SDR WX0A2025101332593

- Difficulty date: October 12, 2025
- Submitted: October 13, 2025
- Operation: Air carrier
- Aircraft: N204NV
- Make and model: Airbus A320-214
- Aircraft serial: 5166
- Aircraft time: 29,895 hours, 18,146 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock Switch
- Part number: C247300019
- Part serial: 4169C24730
- Condition: Faulted
- Location: Zone 700
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(AIRCRAFT NOT GROUNDED) (EMERGENCY DECLARED) ECAM L/G GEAR NOT UPLOCKED ON DEPARTURE. UPLOCK INDICATIONS AMBER ON NOSEWHEEL IN THE GEAR UP POSITION. / RAR NLG UPLOCK SWITCH ASSEMBLY IAW AMM 32-31-21-000/400-001-A. OPS CHECK GOOD. NO OTHER DEFECTS NOTED. "
